# SDR FDEA201404150734

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 52,638 hours, 23,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340084202
- Condition: Corroded
- Location: Lt Wing
- Part time: 52,638 hours, 23,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING PLANK LOWER SKIN JUST FWD & INBD OF RIB 5 IS CORRODED.  REPAIRED LT WING UPPER WING PLANK LOWER SKIN INBD OF RIB 5 IAW EA 6-5730-T0307104 REV NO POS 1 DWG R571-50541 ISSUE B PARA E.
